DG Health Naproxen Sodium Pain Reliever Tablets 220 mg, 24 Ct.

In stock
ITEM
17285801
$2.50

Minimum order qty 1
Every 144 you order gets shipped as a pack
Print
DG Health Naproxen Sodium Pain Reliever 220 mg, 24 Ct. reduces fever and comes in an easy-to-swallow tablets.
More Information
Brand DG Health
Unit Size 24 each
Available Online & In-Store

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Coricidin HBP Cold & Flu Relief Tablets, 12 ct According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. INGREDIENTS: Active ingredients (in each tablet) Purposes Acetaminophen 325 mg (Pain reliever/fever reducer)Chlorpheniramine maleate 2 mg (Antihistamine) Inactive ingredients corn starch, FD&C red No. 40 aluminum lake, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide . Quickview
Coricidin HBP Cold & Flu Relief Tablets, 12 ct

According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure.

*Based on unit sales.

INGREDIENTS: Active ingredients (in each tablet) Purposes Acetaminophen 325 mg (Pain reliever/fever reducer)
Chlorpheniramine maleate 2 mg (Antihistamine)

Inactive ingredients corn starch, FD&C red No. 40 aluminum lake, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide

View Details X
Advil Liquid Gel Mini Travel Vial, 8 ct Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Stops pain at the site of inflammation for relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.  When used as directed, Advil ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.(3) Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers (2) Based on a Survey of Doctors (3) Based on a Survey of ER Doctors. Quickview
Advil Liquid Gel Mini Travel Vial, 8 ct

Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Stops pain at the site of inflammation for relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.  When used as directed, Advil ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.(3)

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. (1) Among OTC Pain Relievers (2) Based on a Survey of Doctors (3) Based on a Survey of ER Doctors

View Details X
Advil Junior Strength Fever Reducer & Pain Reliever Chewable Tablets, Grape Flavor, 100mg Ibuprofen, 24 ct Same great fever-fighting power of Children’s Advil® in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours.. Quickview
Advil Junior Strength Fever Reducer & Pain Reliever Chewable Tablets, Grape Flavor, 100mg Ibuprofen, 24 ct
Same great fever-fighting power of Children’s Advil® in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours.
View Details X